Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so I just started on Retin A Micro about 2 weeks ago. My face is red and peeling. It looks like I have a severe sunburn. I know this is supposed to happen. But does your face go back to being its normal color without the redness further along in the treatment and when does it start looking normal again. I look almost like a peeling lobster. I hope my skin gets back to its pale color soon. I dont wanna look like I have roseacea forever. Anyone here been on Retin A Micro and knows how long or when my face will look a normal color again?

Share this post


Link to post
Share on other sites

I hate to tell you this, but ive been on retin a for over a year.....still patches of red all over face....went to new derm and got presribed differin....but u may be different and the redness will end in the next month....i say give it a couple more weeks....keep at it

Share this post


Link to post
Share on other sites

My face is the same way. I was on Retin-a for a year and then switched to Tazorac. My skin is ALWAYS red and flakey. I look red all year round which is not natural for me since I am normally very pale. I too hope that one day my skin will look normal but I doubt it. Hey, BTW, anyone else find that their face gets flushed and hot all the time? Mine does and I was wondering if it was the meds or just my crazy hormones. :oops:

Share this post


Link to post
Share on other sites

myn does get hot and flushes I have crazy hormones also but usually my face is a very lovely pale color. I was using Triaz face wash 6%. I guess it sorta evened out my skin tone and kept it looking pale. My derm kinda wanted me to keep using the face wash with all of this Retin A but she decided to keep me on retin a micro 6weeks before adding more stuff to treatment to irratate the skin probally best. I know im deff giong to start using the Triaz again after 6 weeks my skin looked really nice I was just getting a few pimples but here I hafta go and try and look perfect.

Share this post


Link to post
Share on other sites

I've been on Retin-A since I first started visiting a Derm... never red ever... dryness, yeah, but I'm also on BP so it's never more than expected. Stick with it for a little while cuz the redness is supposed to go away the more your skin gets used to it. You may even have to use it ever other day for awhile and slowly build back up to daily. If the redness doesn't go away, your supposed to switch to a differen't product. Atleast thats what my Derm said the first day he perscribed it to me. I'm sorry it's not working well for you, I really love this stuff.

Share this post


Link to post
Share on other sites
I've been on Retin-A since I first started visiting a Derm... never red ever... dryness, yeah, but I'm also on BP so it's never more than expected.

Share this post


Link to post
Share on other sites
I've been on Retin-A since I first started visiting a Derm... never red ever... dryness, yeah, but I'm also on BP so it's never more than expected.

Angelo, are you using retin-A & BP at the same time? B/c I heard that that's not recommended.

Share this post


Link to post
Share on other sites

Curious, whats wrong with RetinA followed by BP? In the past few days/weeks I have been using a BP gel, let it dry, then follow with differin, and haven't noticed anything unusal.

Make sure your using a physical sunblocker when on Retin-A or any other retinoid as well, and try not using as much Retin-A as well. Remember, a pea or so for your whole face.

Share this post


Link to post
Share on other sites

is retin a micro, like the retin a lotion version???

confused.?!?!?!?!

i am on the lotion one and it hasnt done nuthin to my face, no redness peeling etc..

is the lotion a milder version

Share this post


Link to post
Share on other sites

on the sunblock issue... I asked Dr.Chu about the sun and retin-a as I'm moving to brazil this winter - and he advised it isnt a problem unless you go outside with the retin-a on

I also use DUAC during the day for any spots I do get

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×